Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question about an AD scott

Posted by qbsbrown on August 3, 2009, at 10:16:42

In reply to Re: Question about an AD scott, posted by SLS on August 3, 2009, at 6:56:05

> > Yeah, they all suck and have adverse/paradoxical reactions in me. How long do you think i might have to be on tegretol before i tried (if needed, it might not be), like a minute, 2.5mgs of lexapro?
> It is difficult to know for sure how an antidepressant would affect you right now. I guess I am in favor of letting your system settle right now. If you do go to Lexapro, I advocate starting at 10-20mg. I think that very low dosages might actually make you feel worse. I can't prove it, but I suspect that such low dosages produce a reduction in the synthesis and release of serotonin without a comparable stimulation of postsynaptic receptors. Lexapro can produce anxiety early in treatment, so I wouldn't recommend starting it at this point. It would be difficult evaluate your withdrawal symptoms with the additional anxiety.
> How much diazepam are you taking right now?
> Have you ever tried Lyrica (pregabalin)?
> I still like the Tegretol right now. I would stay at 400mg for the next few days to see what happens. Perhaps you will need to take a higher dosage. I don't think it is out of the question to work up to 800mg. It will be necessary to exercise self-discipline and logic.
> Continue to post. However, I would NOT look at Tegretol to be the culprit in your periodic worsenings. I think they would have happened anyway.
> - Scott

I agree with you about not taking an AD at this point. And yes, there is/was already start up anxiety w/ lexapro. And risking any type of mania and/or worse racing thoughts isn't worth it.

I have taken lyrica, even doses up to 900mgs. Felt pretty stoned, super social, an extremely high sense of well being, derealization, edema.

But I do not have insurance, and it'd be very hard for me to obtain.

I think we're on the right track.

I went back to the generic tegretol this morning (200mgs), and it feels much more fitting, much better, a big difference.

How do we know when to raise it?

Today would be day 4 of 400mgs or more.
By the night yesterday, the dysphoria finally seemed to be wearing off. The ER version was acting WAY too much the trileptal was, in the good and bad ways, and i'd like to steer clear of that
I am at 16mgs of diazepam.

Well I can tell that tegretol is part of the periodic worsenings, it is/was the culprit. I mean to feel that depression and dysphoria, which i never had tapering by itself. And when that happens, it's bound to raise my symptoms for a few days. So that's just part of the cycle.

So I say that we continue to raise when we think I'm ready. Do you think that 100mg incriments are more appropriate for me than 200?

It's easy for me to observe how i feel, it hits me right away.

But when to raise it, i don't know.

Thanks for the help.






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673